# SDR CALA2021062500962

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 104,467 hours, 10,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 37abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT SYSTEM TEST FOUND 37ABC CEILING AREA LIGHT INOP REFER HAECO NON-ROUTINE LP.9442163.  REPLACED THE 37ABC CEILING AREA LIGHT A ND PERFORMED THE EMER LIGHT SYSTEM FOUND NORMAL REF AMM 33-51-03 -960-801 REV.91.
